# SDR SWAA2015071041750

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 28,106 hours, 16,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 412A3133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK SECTION A HOLE CRACKED, LOCATED IN U SHAPED FITTING AT BS 727B, LBL 45.5.  R & R FITTING IAW SRM.
